I have started with antiretroviral therapy in April this year after my cd4+ further declined to 480 and viral load remained very high at 800,000 even after 6 months after exposure. I am currently on combination of Truvada, Prezista and Norvir which I take regularly every 24 hours. I feel much better than before meds, from time to time I have soar throat, nothing serious though. I didnt notice any significant side effects except temporary diarrhoea. After 2 months of therapy CD4+ stood at 473 (18,0%)) but VL decreased to 800. Then, my recent results (oct 13) showed this: VL further decreased to 144 but CD4+ remained at 473 (17,9%). What do you think of my results? VL is decreasing but I am concerned about CD4 +. I see no improvement there. Could you please help and give me your opinion what could be wrong? Thank you very much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.